# SDR USAASB97179

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Tripped
- Location: Gear Indication
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

IND - FL 749 DESCENDING INTO IND ON FIVE MILE FINAL, CREW WAS UNABLE TO GET ANY GEAR INDICATION LIGHTS WHEN EXTENDING THE GEAR.  CREW ACCOMPLISHED FLYBY AND VERIFIED GEAR WAS DOWN AND LOCKED.  WHILE CONTACTING TECH CENTER AND DISPATCH VIA ARINC, LANDING GEAR LIGHTS CIRCUIT BREAKER WAS FOUND POPPED.  CREW RESET CIRCUIT BREAKER AND RECEIVED GEAR INDICATION.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  CREW RESET THE LANDING GEAR LIGHTS CIRCUIT BREAKER.  (M)
